# SDR CA121211013

- Difficulty date: December 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 51,799 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 1 Engine
- Part time: 22,400 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

(CAN)  NR 1 ENGINE SELF SHUTDOWN IN FLIGHT DUE TO LOW OIL PRESSURE CAUTION FOLLOWED BY LOSS OF POWER. OIL PRESS INDICATION WENT TO 0PSI. LP 714634, PRELIMINARY REPORT. FURTHER INFORMATION TO FOLLOW.  OFF WING PRELIMINARY INSPECTION: ENGINE SN 123056 REMOVED FROM ACFT 301 LT WO:364307, NR-00001.  IN PREPERATION FOR SHIPPING THE USUAL AMOUNT OF OIL, APPROXIMATELY 12 QTS WAS DRAINED FROM THE ENGINE OIL TANK AND THE REDUCTION GEARBOX.  THERE WAS NO SIGN OF OIL LEAKS.  WHEN TURNING THE STARTER-GEN FAN IT TURNED WITHOUT THE USUAL RESISTANCE.  NO OTHER PROBLEMS WERE NOTED. ENGINE ROUTED TO O/H SHOP.  STRIP REPORT TO FOLLOW.
